# SDR UPS98827047

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 RT HORIZONTAL STABILIZER OB GEAR TAB LINKAGE BIX CRACKED AND GOUGED  XRS 216.  REMOVED RT OB HORIZONTAL STAB GEAR TAB LINKAGE BOX IAW DC8 SRM 51-1- 21 WELDED BOX IAW DPS 10.225 ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  REINSTALLED BOX IAW DC8 SRM 51-1-21.
